# SDR DALA13031400931

- Difficulty date: June 24, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 64,941 hours, 49,495 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Cam Lock
- Condition: Loose
- Location: Catwalk
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CABIN F/A AND NUMEROUS PASSENGERS REPORTED A LOUD NOISE AT THE REAR STAIRWAY. THE CATWALK REMAINED STUCK IN THE UP POSITION-BLOCKING THE EES PATH- FROM THE LAST TIME THE STAIRS HAD BEEN EXTENDED AND WAS JOLTED OUT OF THAT STUCK POSITION DURING TAXI.   MX FOUND A LOOSE CAMLOCK WHICH WAS RESTRICTING THE CATWALK FROM RETURNING TO THE "EXIT PATH" POSITION.  THE CAMLOCK WAS SECURED AND A FUNCTIONAL CHECK PROVED THE CATWALK FUNCTIONED CORRECTLY.
